# SDR SWAA2022021767638

- Difficulty date: July 30, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 29,233 hours, 17,315 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192BL SUSPECTED DELAMINATION / REPAIRED AREA PER SRM 51-70-05 SEE SAM 326 FOR INDIVIDUAL SIGN OFFS
